Global well posedness for the Maxwell-Navier-Stokes system in 2D

Research output: Contribution to journalArticle

Abstract

We prove global existence of regular solutions to the full MHD system (or more precisely the Maxwell-Navier-Stokes system) in 2D. We also provide an exponential growth estimate for the Hs norm of the solution when the time goes to infinity.

Original languageEnglish (US)
Pages (from-to)559-571
Number of pages13
JournalJournal des Mathematiques Pures et Appliquees
Volume93
Issue number6
DOIs
StatePublished - Jun 2010

Keywords

  • Global well-posedness
  • MHD
  • Maxwell equations
  • Navier-Stokes equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global well posedness for the Maxwell-Navier-Stokes system in 2D'. Together they form a unique fingerprint.

  • Cite this